# SDR SCNA20200929052

- Difficulty date: September 4, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 44,760 hours, 20,196 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK FOUND C/T AFT PRESSURE WEB AT W/L 207 RT WEB JUST BELOW THE PRESSURE WEB.  REMOVED .006" MATERIAL FROM .040" NOMINAL .034" REMAINING, IAW B737 SRM 53-80-08 ALLOWABLE DAMAGE.  FOUND TO BE OUT OF LIMITS.
